Real characters and degrees

Gabriel Navarro, Lucia Sanus, Pham Huu Tiep

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


Several classical theorems on character degrees are revisited from the point of view of the real characters.

Original languageEnglish (US)
Pages (from-to)157-173
Number of pages17
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Jul 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Real characters and degrees'. Together they form a unique fingerprint.

Cite this